| Model Number |
72404133 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
07/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence.A surgical procedure was performed during which the cuff was downsized, and the pump was replaced and repositioned.There were no further patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100857486.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100735900.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of "urinary incontinence" was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to patient condition was assigned to this investigation, which means the patients condition, disease, or anatomy is demonstrably responsible for the adverse event and use of the device has neither caused nor otherwise influenced the adverse event.Model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100857486
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) # (b)(4)
model number/catalog number: 72404127
serial number: n/a
batch/lot number: 1100735900
model/catalog description: control pump fgs iz
unique identifier (udi) # (b)(4).